# SDR COMA0160696

- Difficulty date: September 8, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 13,697 hours, 13,853 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 6003401737337
- Part serial: NA
- Condition: Cracked
- Location: Fs280 Bl9.0 L/H
- Part time: 13,697 hours, 13,853 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMED A MAJOR REPAIR TO THE L/H AND R/H VERTICAL J-ANGLES AT F.S. 280, BL 9.0 L/H AND R/H BY REMOVING THE CRACKED ANGLES AND INSTALLING FABRICATED ANGLES I/A/W WVAC EO 601R-53-2705.
